# SDR SWAA031456

- Difficulty date: July 1, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 60,736 hours, 59,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT OUTBD AFT T/E FLAP DELAMINATED AT INBD END LOWER SURFACE.  REMOVED AND REPLACED RT OUTBD AFT T/E FLAP PER MM.
